Alert archive / Pennsylvania / Areal Flood Warnings in 2019
Areal Flood Warning 49, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Nov 1, 2019, 3:02 AM EDT for 6 counties in Pennsylvania. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2019, 3:02 AM EDT (07:02 UTC)
- Expired
- Nov 1, 2019, 8:30 AM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 111 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 3:45 AM EDT | FLOOD | East Branch Brandywine, PA | THE EAST BRANCH BRANDYWINE CREEK GAUGE AT DOWNINGTOWN REACHED MINOR FLOOD STAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 623 m²/s²
- 0-3 km storm-relative helicity
- 752 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.8
The text
As transmitted.
197
WGUS41 KPHI 010702
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
302 AM EDT Fri Nov 1 2019
PAC011-017-029-077-091-095-011100-
/O.NEW.KPHI.FA.W.0049.191101T0702Z-191101T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Lehigh PA-Bucks PA-Chester PA-Northampton PA-
302 AM EDT Fri Nov 1 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Eastern Berks County in eastern Pennsylvania...
Montgomery County in southeastern Pennsylvania...
Lehigh County in eastern Pennsylvania...
Northwestern Bucks County in southeastern Pennsylvania...
Chester County in southeastern Pennsylvania...
Southwestern Northampton County in eastern Pennsylvania...
* Until 700 AM EDT.
* At 301 AM EDT, reporting gauges indicate flooding was occurring on
Perkiomen Creek in Montgomery County and the West Branch
Brandywine Creek in Chester County. Flooding continues in portions
of Lehigh County and Northampton County as well. Though the heavy
rainfall has ended, excessive runoff will continue to result in
flooding for the next several hours.
* Some locations that could experience flooding include...
Allentown, Reading, Easton, West Chester, Bethlehem, Norristown,
Pottstown, Phoenixville, Lansdale, West Norriton, East Norriton,
Coatesville, Emmaus, Northampton, Quakertown, Perkasie, Doylestown,
Byram, Wilson and Downingtown.
This includes Interstate 78 in Pennsylvania between mile markers 45
and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3976 7606 3987 7599 3995 7600 4004 7593
4011 7594 4014 7588 4023 7602 4058 7574
4083 7541 4065 7520 4057 7519 4058 7512
4054 7507 4043 7507 4040 7502 3972 7580
3972 7613 3973 7612
$$
CMS2 follow-up statements
230
WGUS41 KPHI 011050
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
650 AM EDT Fri Nov 1 2019
PAC011-017-029-077-091-095-011230-
/O.EXT.KPHI.FA.W.0049.000000T0000Z-191101T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Lehigh PA-Bucks PA-Chester PA-Northampton PA-
650 AM EDT Fri Nov 1 2019
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Eastern Berks County in eastern Pennsylvania...
Montgomery County in southeastern Pennsylvania...
Lehigh County in eastern Pennsylvania...
Northwestern Bucks County in southeastern Pennsylvania...
Chester County in southeastern Pennsylvania...
Southwestern Northampton County in eastern Pennsylvania...
* Until 830 AM EDT.
* At 648 AM EDT, reporting gauges indicate flooding continuing on
the West Branch Brandywine Creek at Honey Brook in Chester County.
Residual urban flooding is also occurring in Allentown and
Bethlehem.
* Some locations that could experience flooding include...
Allentown, Reading, Easton, West Chester, Bethlehem, Norristown,
Pottstown, Phoenixville, Lansdale, West Norriton, East Norriton,
Coatesville, Emmaus, Northampton, Quakertown, Perkasie, Doylestown,
Byram, Wilson and Downingtown.
This includes Interstate 78 in Pennsylvania between mile markers 45
and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3976 7606 3987 7599 3995 7600 4004 7593
4011 7594 4014 7588 4023 7602 4058 7574
4083 7541 4065 7520 4057 7519 4058 7512
4054 7507 4043 7507 4040 7502 3972 7580
3972 7613 3973 7612
$$
CMS972
WGUS81 KPHI 011221
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
821 AM EDT Fri Nov 1 2019
PAC011-017-029-077-091-095-011230-
/O.EXP.KPHI.FA.W.0049.000000T0000Z-191101T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Lehigh PA-Bucks PA-Chester PA-Northampton PA-
821 AM EDT Fri Nov 1 2019
...THE FLOOD WARNING WILL EXPIRE AT 830 AM EDT FOR EASTERN BERKS...
MONTGOMERY...LEHIGH...NORTHWESTERN BUCKS...CHESTER AND SOUTHWESTERN
NORTHAMPTON COUNTIES...
Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.
LAT...LON 3976 7606 3987 7599 3995 7600 4004 7593
4011 7594 4014 7588 4023 7602 4058 7574
4083 7541 4065 7520 4057 7519 4058 7512
4054 7507 4043 7507 4040 7502 3972 7580
3972 7613 3973 7612
$$
MPSWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Nov 1, 1:42 AM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Nov 1, 1:42 AM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
142 AM EDT Fri Nov 1 2019
.SYNOPSIS...
A powerful cold front will sweep across our area tonight as
strengthening low pressure moves from the eastern Great Lakes to
southeastern Canada overnight and Friday. High pressure builds
into the Mid-Atlantic region Friday night into Saturday. A weak
but dry cold front crosses our area Saturday night, then high
pressure builds in later Sunday and Monday. The next cold front
moves through late Tuesday, followed by high pressure Wednesday
into Thursday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
The line of severe thunderstorms/showers has moved offshore now
that the front has pushed through the area. However, behind the
front, winds are gusting 45 to 55 mph for many areas, and this
will continue through the overnight and into the morning hours.
Therefore we've issued a Wind Advisory for all areas through
noon Friday. Additional post frontal showers will continue for a
few more hours, before they continue to move offshore by
daybreak.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Cold front will be well offshore and CAA continues with a
strong westerly flow. Abundant sunshine on tap as high pressure
builds in from the west. Pressure gradient slackens in the
afternoon, and winds diminish late. Highs on Friday will only be
in the 40s and 50s, which is around a 20 degree difference from
the high today.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Summary...Colder conditions through the weekend, then
temperatures moderate some Tuesday into Wednesday before some
cooling again for the end of next week. A period of dry weather
anticipated, with only Tuesday and Tuesday night having a chance
for some showers.
Synoptic Overview...An upper-level trough amplifies eastward
from the Midwest, Great Lakes and Mississippi Valley Friday
night and Saturday. This trough slides across the East over the
weekend but quickly lifts out by later Sunday. The flow looks to
turn more zonal later Sunday before the next trough takes shape
across the Midwest later Monday into Tuesday, which may then
stick around through late next week centered near the Great
Lakes and south-central Canada regions.
For Friday night through Sunday...An upper-level trough from
south-central Canada and the Midwest Friday night will amplify
eastward through Saturday, then lift out of the Northeast during
Sunday. Surface high pressure over our area Friday night will
weaken into Saturday, then a weak but dry cold front crosses our
area Saturday night. This front may actually dissipate as it
crosses our area, with it being more of a dew point boundary.
Prior to this front arriving, light to calm winds and a cold air
mass with a mostly clear sky will set the stage for a cold
night Friday. There is the potential for a widespread frost
across the region, with even some areas experiencing a freeze.
Looks like we will eventually need frost and/or freeze headlines
for a good portion of the area (with the exception across the
far north where the growing season has already ended). A little
warmer Saturday afternoon ahead of the weak cold front, then
cooler again Sunday. Some frost possible again Saturday night,
however it may be a little milder given a weak front moving
through. There could then be a widespread freeze Sunday night as
high pressure builds right across our area.
For Monday and Tuesday...An overall central to eastern Canadian
trough will extend across the Midwest, Great Lakes and into the
Northeast with our area mostly on the far southeast side of it.
High pressure across the region Monday will retreat to the
northeast into Tuesday. A short wave trough embedded in the
larger trough will track well to our north late Tuesday taking
surface low pressure with it. An associated cold front will move
through our area Tuesday night, however the moisture return
looks on the weak side. We cannot rule out some showers with the
front mainly Tuesday night, therefore maintained some low PoPs
for now. It will turn milder though Tuesday in advance of the
cold front.
For Wednesday and Thursday...A more zonal flow takes shape
across the East and will result in surface high pressure
extending eastward across our area. Given the zonal flow though
and an impulse coming out of the Plains Thursday, some
additional clouds may be tossed our way. The surface high and
its air mass source should result in some cooling during this
time frame, as the air mass dries out behind a cold front which
is anticipated to be offshore to start Wednesday.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Conditions are will continue to improve to VFR once
showers end across the area behind the cold front. We could see
another hour or two through 07z or 08z where visibilities may
lower to around 5 miles with the showers, but the trend is up.
Winds will be very gusty, with frequent gusts of 30-40 knots,
and 40-45 knots peak gusts possible.
Friday...VFR conditions will continue through the day as skies
likely scatter out later in the morning into the afternoon.
Winds will remain strong from 10 to 15 knots and gusts to 25 to
35 knots, but these will die off through the day with gusts
dropping below 20 knots by 20Z.
OUTLOOK...
Friday night...VFR. Northwest winds diminishing to 10 knots or
less. High confidence.
Saturday...VFR. Light and variable winds, becoming south or
southwest around 5 knots during the day, then shifting to west-
northwest at night. High confidence.
Sunday and Monday...VFR. West-northwest winds 10-15 knots
Sunday, diminishing Sunday night, then turning southerly 5-10
knots Monday. Moderate confidence.
Tuesday...Mostly VFR. A chance of some showers especially at
night. Southerly winds near 10 knots. Low confidence.
&&
.MARINE...
Gale Warnings are in effect. Southerly flow increases tonight
with 35-45 kt gusts on all waters into Friday morning. a few
strong thunderstorms are possible tonight, possibly resulting
in 50+ wind gusts. Cold front moves across the waters late and
winds abruptly shift to the west.
West winds diminish to SCA levels Friday morning.
OUTLOOK...
Friday night...The conditions are anticipated to be below Small
Craft Advisory criteria, with even any lingering 5-foot seas
offshore subsiding early.
Saturday and Sunday...The conditions remain below Small Craft
Advisory criteria Saturday. West to northwest winds should
increase with possible gusts to 25 knots Saturday night into
Sunday, then diminish some by Sunday night.
Monday and Tuesday...The conditions are anticipated to be below
Small Craft Advisory criteria.
&&
.TIDES/COASTAL FLOODING...
The Coastal Flood Advisory for the tidal Delaware River has
been cancelled. High tide has passed at most locations on the
river.
A sustained southerly flow is expected into tonight. As a
result, water will remain trapped in the upper part of
Chesapeake Bay, and in the upper part of Barnegat Bay.
A Coastal Flood Advisory remains in effect for the counties
along the upper eastern shore of Maryland to cover the upcoming
high tide. Minor flooding is anticipated.
There will also continue to be minor flooding on the northern
part of Barnegat Bay until the southerly wind shifts to the west
late tonight. We have covered that area with a Coastal Flood
Statement since the impacts there should be fairly localized.
The wind shift to the west late tonight should finally begin to
push water away from the coast. Following a week of on and off
coastal flooding, we are not expecting any additional issues
from Friday onward.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until noon EDT today for PAZ054-055-060>062-070-
071-101>106.
NJ...Wind Advisory until noon EDT today for NJZ001-007>010-012>027.
DE...Wind Advisory until noon EDT today for DEZ001>004.
MD...Wind Advisory until noon EDT today for MDZ008-012-015-019-020.
Coastal Flood Advisory until 3 AM EDT early this morning for
MDZ008-012.
MARINE...Gale Warning until noon EDT today for ANZ430-431-450>455.
&&
Synopsis...Gorse
Near Term...Carr/Robertson/MPS
Short Term...MPS
Long Term...Gorse
Aviation...Davis/Gorse/Robertson
Marine...Gorse/Robertson/MPS
Tides/Coastal Flooding...Hazardous weather outlook, Nov 1, 2:34 AM EDT, 28 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 234 AM EDT Fri Nov 1 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ060>062-070- 071-101>106-020645- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 234 AM EDT Fri Nov 1 2019 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Below freezing temperatures Friday night through Sunday night will bring to an end of the growing season. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-020645- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 234 AM EDT Fri Nov 1 2019 ...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-PAZ054-055-020645- Sussex-Warren-Carbon-Monroe- 234 AM EDT Fri Nov 1 2019 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Nov 1, 2:32 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
232 AM EDT FRI NOV 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 1 W HARDYSTON TWP 41.11N 74.55W
11/01/2019 SUSSEX NJ DEPT OF HIGHWAYS
DOWNED TREE ON STATE HIGHWAY 23 SOUTH OF
BEAVER LAKE ROAD. ALL LANES CLOSED. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Nov 1, 2:34 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
234 AM EDT FRI NOV 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND DMG 1 SE STOCKTON 40.40N 74.96W
10/31/2019 HUNTERDON NJ DEPT OF HIGHWAYS
DOWNED TREE ON STATE HIGHWAY 29 SOUTH OF
BROOKVILLE HOLLOW ROAD. ALL LANES CLOSED.
TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Nov 1, 2:38 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 AM EDT FRI NOV 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TSTM WND DMG 4 WSW CHESTER 38.95N 76.35W
10/31/2019 QUEEN ANNE'S MD DEPT OF HIGHWAYS
DOWNED UTILITY NEAR THE INTERSECTION OF
STATE HIGHWAY 802 AND ROMANCOKE ROAD. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Nov 1, 2:43 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
243 AM EDT FRI NOV 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND DMG 1 W WINTERTHUR 39.81N 75.64W
10/31/2019 NEW CASTLE DE DEPT OF HIGHWAYS
DOWNED POWER LINES ON WAY ROAD BETWEEN OLD
KENNETT ROAD AND CREEK ROAD. TIME ESTIMATED
FROM RADAR.
&&
CMSLocal storm report, Nov 1, 2:53 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
253 AM EDT FRI NOV 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND DMG 1 SE BERWYN 40.04N 75.42W
10/31/2019 CHESTER PA PUBLIC
DOWNED TREE AND WIRES NEAR THE INTERSECTION
OF SUGARTOWN ROAD AND FAIRFIELD ROAD. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Nov 1, 2:56 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 AM EDT FRI NOV 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND DMG 2 ENE STEUBEN 40.70N 75.33W
10/31/2019 NORTHAMPTON PA DEPT OF HIGHWAYS
DOWNED TREE AND WIRES NEAR THE INTERSECTION
OF NEWBURG ROAD AND NAZARETH-BETHLEHEM PIKE.
TIME ESTIMATED FROM RADAR.
&&
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 8:11 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh | 64 min |
| Oct 31, 8:58 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 62 min |
| Oct 31, 9:35 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 55 min |
| Oct 31, 9:41 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Oct 31, 9:56 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Oct 31, 9:56 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 64 min |
| Oct 31, 10:23 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Montgomery | 67 min |
| Oct 31, 10:43 PM EDT | Severe Thunderstorm Warning | PHI | Monroe, Northampton | 77 min |
| Oct 31, 10:45 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Oct 31, 11:08 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Oct 31, 11:14 PM EDT | Flash Flood Warning | PHI | Carbon, Monroe, Northampton | 4 hr |
| Oct 31, 11:15 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 60 min |
| Oct 31, 11:32 PM EDT | Tornado Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 14 min |
| Oct 31, 11:54 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 66 min |
| Oct 31, 11:54 PM EDT | Tornado Warning | PHI | Bucks | 36 min |
| Nov 1, 1:43 AM EDT | Areal Flood Warning | PHI | Berks | 4 hr |
| Nov 1, 2:28 AM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Nov 1, 3:06 AM EDT | Areal Flood Warning | PHI | Carbon, Monroe, Northampton | 4 hr |
| Nov 1, 3:31 AM EDT | Freeze Watch | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 6 hr |
| Nov 1, 9:12 AM EDT | Freeze Warning | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more | 25 hr |
| Nov 1, 3:16 PM EDT | Frost Advisory | PHI | Philadelphia | 19 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2019Every areal flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.